Per citar aquest document: http://ddd.uab.cat/record/62474
Affine invariant conditions for the topological distinction of quadratic systems with a critical point of the 4th multiplicity
Voldman, Mark
Calin, Iu T.
Vulpe, N. I.

Data: 1996
Resum: The affine invariant partition of the set of quadratic systems with one finite singular point of the 4th multiplicity with respect to different topological classes is accomplished. The conditions corresponding to this partition are semi-algebraic, i. e. they are expressed as equalities or inequalities between polynomials.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 40, Núm. 2 (1996) , p. 431-441, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_40296_13


11 p, 118.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-09-20, darrera modificació el 2016-06-11



   Favorit i Compartir